# SDR SWAA2024022643656

- Difficulty date: January 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] CORROSION ON AFT CARGO BAY ATTACH ANGLE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED; REPLACED AND INSTALLED NEW ANGLE AT BS 767 TO BS 787 RBL 21 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A8123.;[02] VERIFIED STEP 3 IN PARTIAL.;[03] VERIFIED STEP 3 COMPLETE.;[04] ALL STEPS COMPLETED;[05] UPDATED MEASUREMENT TABLE.;[06] VERIFIED MEASUREMENT TABLE
